# SDR SWAA2016060652274

- Difficulty date: May 31, 2016
- Submitted: June 7, 2016
- Operation: Air carrier
- Aircraft: N278WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36441
- Aircraft time: 32,225 hours, 18,936 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FLASHLIGHT CHARGING INDICATION INOPERATIVE.  R & R BATTERY IAW MM.
